# SDR TWAA9901703

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 1271-1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR MEMBRANE REPAIR DOUBLER CRACKED IN 2 PLACES AT STA 1271 TO 1307.  REMOVED OLD DOUBLER AND INSTALLED NEW ONE PER SRM 53-05, PG 347 TO 351.  USED AD FASTENERS PER SRM 6-30-07 PAGE 1 AND 2.
